ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О замыкании, минимальности и базисности некоторых общих систем функций

Григорян, Ш. А. and Мартиросян, В. М. (1981) О замыкании, минимальности и базисности некоторых общих систем функций. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (6). pp. 456-464. ISSN 00002-3043

[img]
Preview
PDF
Download (1187Kb) | Preview
    Item Type: Article
    Additional Information: Ֆունկցիաների որոշ ընդհանուր սիստեմների փակության, մինիմալության ու բազիսության մասին։ On the closedness, minimality and basicity of certain general systems of functions.
    Uncontrolled Keywords: Գրիգորյան Շ. Հ., Մարտիրոսյան Վ. Մ., Grigorian Sh. H., Martirosian V. M.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 15 Feb 2013 11:50
    Last Modified: 20 Feb 2013 10:51
    URI: http://mathematics.asj-oa.am/id/eprint/1584

    Actions (login required)

    View Item